UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Affiliated with RCfalse
Status已發表Published
A Hessenberg-type algorithm for computing PageRank Problems
Gu, Xian Ming1,2; Lei, Siu Long3; Zhang, Ke4; Shen, Zhao Li5; Wen, Chun6; Carpentieri, Bruno7
2022-04-01
Source PublicationNumerical Algorithms
ISSN1017-1398
Volume89Issue:4Pages:1845-1863
Abstract

PageRank is a widespread model for analysing the relative relevance of nodes within large graphs arising in several applications. In the current paper, we present a cost-effective Hessenberg-type method built upon the Hessenberg process for the solution of difficult PageRank problems. The new method is very competitive with other popular algorithms in this field, such as Arnoldi-type methods, especially when the damping factor is close to 1 and the dimension of the search subspace is large. The convergence and the complexity of the proposed algorithm are investigated. Numerical experiments are reported to show the efficiency of the new solver for practical PageRank computations.

KeywordArnoldi Process Hessenberg Process Krylov Subspace Method Pagerank Vector Ritz Values
DOI10.1007/s11075-021-01175-w
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000683261700001
Scopus ID2-s2.0-85112036886
Fulltext Access
Citation statistics
Cited Times [WOS]:4   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorLei, Siu Long
Affiliation1.School of Economic Mathematics/Institute of Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan, 611130, China
2.Bernoulli Institute for Mathematics, Computer Science and Artificial Intelligence, University of Groningen, Groningen, Nijenborgh 9, P.O. Box 407, 9700 AK, Netherlands
3.Department of Mathematics, Faculty of Science and Technology, University of Macau, Avenida da Universidade, Macao
4.College of Arts and Sciences, Shanghai Maritime University, Shanghai, 201306, China
5.Department of Applied Mathematics, College of Science, Sichuan Agricultural University, Yaan, Sichuan, 625014, China
6.School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan, 611731, China
7.Facoltà di Scienze e Tecnologie Informatiche, Libera Università di Bolzano, Bozen-Bolzano, Dominikanerplatz 3 - piazza Domenicani, 3 Italy, 39100, Italy
Corresponding Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Gu, Xian Ming,Lei, Siu Long,Zhang, Ke,et al. A Hessenberg-type algorithm for computing PageRank Problems[J]. Numerical Algorithms,2022,89(4):1845-1863.
APA Gu, Xian Ming,Lei, Siu Long,Zhang, Ke,Shen, Zhao Li,Wen, Chun,&Carpentieri, Bruno.(2022).A Hessenberg-type algorithm for computing PageRank Problems.Numerical Algorithms,89(4),1845-1863.
MLA Gu, Xian Ming,et al."A Hessenberg-type algorithm for computing PageRank Problems".Numerical Algorithms 89.4(2022):1845-1863.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gu, Xian Ming]'s Articles
[Lei, Siu Long]'s Articles
[Zhang, Ke]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gu, Xian Ming]'s Articles
[Lei, Siu Long]'s Articles
[Zhang, Ke]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gu, Xian Ming]'s Articles
[Lei, Siu Long]'s Articles
[Zhang, Ke]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.